MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 1993

[Presumed anaphylactic shock after infusion of Lipofundin].

Andersen H L, Nissen I

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A case of anaphylactic shock in a 45 year old man with Hodgkin's disease following Lipofundin infusion is described. Lipofundin is a soybean oil based preparation for parenteral nutrition. Allergic reactions to lipid infusions are only very seldom described, but it is important to be aware of the possibility of anaphylaxis, as this case-story demonstrates. Allergy to soy-proteins is well-known, whereas soybean oil is not allergenic in soybean-sensitive individuals. Soy-protein, in small quantities, can be detected in soy-oil. A possible connection between the patient's reaction and soy-allergy is discussed.

Для цитирования: Andersen H L, Nissen I. [Presumed anaphylactic shock after infusion of Lipofundin].. Ugeskrift for laeger. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.